Existence results for doubly nonlinear parabolic equations with two lower order terms and $L^1$-data
We investigate the existence of a renormalized solution for a class of nonlinear parabolic equations with two lower order terms and $L^1$-data.
How to Cite
Benkirane, A., H. Y. El, and M. M. El. “Existence Results for Doubly Nonlinear parabolic equations With Two Lower Order Terms and $L^1$-Data”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 5, May 2019, pp. 610-3, https://umj.imath.kiev.ua/index.php/umj/article/view/1461.